On regular rings and continuous rings. III. (English) Zbl 0558.16004

[Part II, cf. Kyungpook Math. J. 21, 171-176 (1981; Zbl 0516.16007).]
A left A-module M is called FK-injective if, for any left submodule F isomorphic to a complement nonzero left submodule K of M, any relative complement C of \({}_ AF\) in \({}_ AM\) and any left submodule L of M containing \(C+F\), every epimorphism of \({}_ AL\) into \({}_ AK\) extends to an endomorphism of \({}_ AM\). The ring A is called left FK-injective iff \({}_ AA\) is FK-injective. In this paper, FK-injective is introduced to study von Neumann regular rings and continuous rings. It is shown that a ring A is left continuous regular iff A is a left FK-injective ring satisfying any of the following: a) A is left nonsingular; b) A is fully left idempotent; c) every simple left A-module is either p-injective or projective. Also conditions for certain nonsingular modules to be completely reducible and injective are given.
Reviewer: A.K.Boyle


16E50 von Neumann regular rings and generalizations (associative algebraic aspects)
16D50 Injective modules, self-injective associative rings


Zbl 0516.16007
Full Text: DOI


[1] Bass, H., Finitistic dimension and a homological generalization of semi-primary rings, Trans. Amer. Math. Soc., 95, 466-488 (1960) · Zbl 0094.02201
[2] Birkenmeier, G. F., Baer rings and quasi-continuous rings have a MDSN, Pac. J. Math., 97, 283-292 (1981) · Zbl 0432.16010
[3] C.Faith,Algebra II: Ring Theory, Springer-Verlag (1976). · Zbl 0335.16002
[4] K. R.Goodearl,Ring theory: Non-singular rings and modules, Pure and Appl. Math.,33, Dekker (1976). · Zbl 0336.16001
[5] Goodearl, K. R., Von Neumann regular rings, Monographs and Studies in Math.,4 (1979), London: Pitman, London · Zbl 0411.16007
[6] Harada, M., Note on quasi-injective modules, Osaka J. Math., 2, 351-356 (1965) · Zbl 0163.28502
[7] Ikeda, M.; Nakayama, T., On some characteristic properties of quasi-Frobenius and regular, rings, Proc. Amer. Math. Soc., 5, 15-19 (1954) · Zbl 0055.02602
[8] Jain, S., Flat and FP-injectivity, Proc. Amer. Math. Soc., 41, 437-442 (1973) · Zbl 0246.16013
[9] Sandomierski, F. L., Semi-simple maximal quotient rings, Trans. Amer. Math. Soc., 128, 112-120 (1967) · Zbl 0159.04303
[10] Tominaga, H., On s-unital rings, Math. J. Okayama Univ., 18, 117-134 (1976) · Zbl 0335.16020
[11] Tominaga, H., On s-unital rings, II, Math. J. Okayama Univ., 19, 171-182 (1977) · Zbl 0371.16008
[12] Utumi, Y., On continuous rings and self-injective rings, Trans. Amer. Math. Soc., 118, 158-173 (1965) · Zbl 0144.27301
[13] Yue Chi Ming, R., A note on singular ideals, Tôhoku Math. J., 21, 337-342 (1969) · Zbl 0164.34702
[14] Yue Chi Ming, R., On regular rings and continuous rings, Math. Japonica, 24, 563-571 (1979) · Zbl 0438.16007
[15] Yue Chi Ming, R., On regular and continuous rings, II, Kyungpook Math. J., 21, 171-178 (1981) · Zbl 0516.16007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.